# SDR MAL2008F00017

- Difficulty date: July 23, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N403XJ
- Make and model: Saab 340B
- Aircraft serial: 340B403
- Aircraft time: 27,225 hours, 29,768 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin Panel
- Condition: Dented
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE DENTS WERE FOUND ON RT FLAP UPPER SKIN PANEL 641AT FROM WS 94.5 TO WS 99.  DENTS WERE REPAIRED IAW EOS57201.  (S)
